MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 306601
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the placement of the catheter, it was difficult to access to the vein of the patient.There was resistance, once in the vein, and if you force, there is a risk of hematoma or extravasation at the injection.
 
Additional Manufacturer Narrative
No device was returned for investigation.If product is received the investigation will be reopened.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-02309.The report was submitted in error.

Brand Name
JELCO SAFETY PROTECTIV PLUS CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
NULL
201 west queen st.
southington CT 06489
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13418348
Report Number3012307300-2022-02309
Device Sequence Number20051210
Product Code FOZ
UDI-Device Identifier10351688071170
UDI-Public10351688071170
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2023
Device Model Number306601
Device Catalogue Number306601
Device Lot Number3952956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown